Join the 'Irbesartan' group to help and get support from people like you.
We found 43 questions associated with the 'Irbesartan' topic.
Posted 1 Dec 2016 by Joy y • 0 answers
I have been taking Irbesartan 300mg , Norvasc 5 mg and Dyazide daily for hypertension. Would like to know if I can consume grapefruit products while taking these medications?
Posted 26 Aug 2016 by Claira • 0 answers
I have had an intermittent cough for years, been treated & it went away. Since irbesartan was increased to 300 mg. it has come back. Also increased Omeprazole from 20 mg t0 40 mg. Can these meds cause dry mouth/throat?
Posted 24 Jul 2016 by Louie1936 • 0 answers
I have been coughing 10 years. NKC. could it be caused by Irbesartan
Posted 16 May 2016 by mygarden • 1 answer
I've been on irbesartan (150 mg in the morning and 150 mg at bedtime) for about two months now and have been unable to diminish my leg/ankle swelling despite taking lasix (40 mg) and now hydrochlorothiazide (12.5 mg for the past week). I've also been on digoxin (125 mcg.), metoprolol ...
Posted 15 Jan 2016 by Mike238 • 2 answers
Hello, I'm a 22 year old male with high blood pressure. I'm in very good shape but it runs in the family. Just switched to irbesartan after near 7 months off my old medicine. I've taken it for 7 days without problem, aside from feeling weak. I get terrible after the seventh day and ...
Posted 1 Feb 2016 by Joyem • 0 answers
Posted 23 Mar 2014 by Mary K Smith • 1 answer
Request information as to the affect of grapefruit on the high blood pressure that follows: Irbesartan Metoprolol ER, Triamterene/HCTZ
Posted 3 Sep 2015 by Bluemoonvideo • 0 answers
Good day. I had a high blood pressure incident while traveling in Costa Rico in March. The doctor there told me I had hypertension and put me on Irbesartan. Since then I have seen a doctor in the US and remain on the medication. I changed my diet and exercise and my blood pressure is consistently ...
Posted 7 Sep 2015 by Mark1124 • 0 answers
Posted 3 Sep 2015 by happylion • 0 answers
Posted 26 Apr 2015 by henriettatx • 1 answer
I have successfully been on Avapro for many yrs. Only the generic version (irbesartan) is available now. Has anyone had adverse effects using the generic? I am so frightened using generics.
Posted 19 Apr 2015 by trimogen • 1 answer
I have been on 150m for about 8 years. I have put on about 5 stone. I have joint pains especially my knees, but worst is the rash. It is on buttocks and thighs mainly and some on my tummy.It has got a lot worse in the last couple of years. I didn't realise how bad it was until my daughter saw ...
Posted 30 Apr 2015 by good_vintage • 1 answer
Looking for the generic manufacturer's name of the easiest to swallow tablets. which are not too expensive.
I'm taking Irbesartan 300mg, Aldece 25 in the morning followed by Lotan 50 in the evening. Is it ok?
Posted 26 Apr 2015 by Darlami B • 1 answer
Posted 11 Jan 2015 by devildog75 • 1 answer
I was taking valsartan/hydrochlorothiazide tab 320/25MG and found the price getting higher. It looked like this other irbesartan is a generic.
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Irbesartan Patient Information at Drugs.com
- Irbesartan Information for Consumers
- Irbesartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Irbesartan (detailed)